| Model Number |
01.29.212 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/05/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 6 years and 3 months from primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 10-june-2025: lot 182040: (b)(4) items manufactured and released on 26-06-2018 expiration date: 2023-06-12.No anomalies found related to the problem.To date, all items of the same lot have been sold (1 as 182040a and one as 182040b) with no similar reported event during the period of review.Additional device inolved batch review performed on 10-june-2025: liner: mpact 01.32.4048hct flat pe hc liner ø40/f (k103721) lot.177543: (b)(4) items manufactured and released on 22-03-2018 expiration date: 2023-03-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.